MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 9 MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Metal Related Pathology (4530)
Date of Event 06/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately four years post initial right tka, the male patient needed to be revised to a full revision knee due to poly wear and metallosis.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Photos received.Sales rep was unable to obtain x-rays.The devices are not available for evaluation as they were discarded at the hospital.
 
Additional Manufacturer Narrative
Section d10: concomitant products: lgc tibial fit tray cem sz 3.5f / 3.5t (cat# 02-012-45-3535 / serial# (b)(6)), logic cr femoral por, right, sz 3.5 (cat# 02-010-04-0335 / serial# (b)(6)), three peg patella 41mm (cat# 200-02-41 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the revision reported was likely the result of the overall posterior slope of the tibial insert, which would allow for excessive posterior contact on the tibial insert and lead to wear of the polyethylene and direct femoral component-tibial tray contact.However, this cannot be confirmed because no radiographs were provided, and the revised components were not returned to exactech for evaluation.Additionally, a contributing factor to the tibial insert wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.The most probable root cause associated with the reported event of ¿prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.H3: operative notes and/or medical records were not provided for review of usage/ technique.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, radiograph images were not provided for review.The revision reported in was likely the result of the overall posterior slope of the tibial insert, which would allow for excessive posterior contact on the tibial insert and lead to wear of the polyethylene and direct femoral component-tibial tray contact.However, this cannot be confirmed because no radiographs were provided and the revised components were not returned to exactech for evaluation.Additionally, a contributing factor to the tibial insert wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.

Brand Name
LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key17308011
Report Number1038671-2023-01625
Device Sequence Number20648332
Product Code JWH
UDI-Device Identifier10885862159311
UDI-Public10885862159311
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberLOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 9 MM
Device Catalogue Number02-012-49-3509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer06/27/2023
03/03/2025
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date10/31/2023
03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/03/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale